Economics at your fingertips  

New Generalized Soliton Solutions for a ( )- Dimensional Equation

Yiren Chen ()

Advances in Mathematical Physics, 2020, vol. 2020, 1-4

Abstract: In this paper, we investigate the nonlinear wave solutions for a ( )- dimensional equation which can be reduced to the potential KdV equation. We present generalized - soliton solutions in which some arbitrarily differentiable functions are involved by using a simplified Hirota’s method. Our work extends some previous results.

Date: 2020
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (application/pdf) (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

DOI: 10.1155/2020/7640717

Access Statistics for this article

More articles in Advances in Mathematical Physics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

Page updated 2020-01-15
Handle: RePEc:hin:jnlamp:7640717